Translator Disclaimer
January, 1974 On Stationary Policies--The General Case
Michael Orkin
Ann. Statist. 2(1): 219-222 (January, 1974). DOI: 10.1214/aos/1176342629

Abstract

A recent result of Blackwell states that in a positive dynamic programming problem with countable state space, if there is an optimal policy, then there is a stationary optimal policy. We extend this result by allowing the state space to be Borel and by proving that if there is an optimal policy, then for any probability measure $\mu$ on the state space there is a stationary policy which is optimal on a set of $\mu$ measure 1.

Citation

Download Citation

Michael Orkin. "On Stationary Policies--The General Case." Ann. Statist. 2 (1) 219 - 222, January, 1974. https://doi.org/10.1214/aos/1176342629

Information

Published: January, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0286.49028
MathSciNet: MR343141
Digital Object Identifier: 10.1214/aos/1176342629

Subjects:
Primary: 49C15
Secondary: 49A99, 60G45, 90A05

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2 • No. 1 • January, 1974
Back to Top